# SDR SIMA200809101

- Difficulty date: March 24, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 9,563 hours, 8,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178603
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 9,563 hours, 8,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE CARGO DOOR CUT OUT CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED CENTER SILL.  OBTAINED NEW SILL, POSITIONED AND DRILLED FOR FASTENERS.  CLEANED, ALODINED AND PRIMED FASTENER HOLES AND INSTALLED IAW EMBRAER SRM (SRM 145-1142 REV 39) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
